# SDR 95ZZZX4185

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N507PC
- Make and model: Socata TB9
- Aircraft serial: 1466
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: Z00N6075627220
- Condition: Burned
- Location: Flap Actuator
- Part time: 1,298 hours
- Component: 8375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF MOTOR REVEALED INTERNAL WINDINGS FAILED DUE TO OVERHEATING OF MOTOR UNDER NORMAL FLYING CONDITIONS.
